# SDR ASOA2014020709919

- Difficulty date: January 11, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 15,206 hours, 9,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT COCKPIT FLOOR SUPPORT CRACKED.   REMOVED RT COCKPIT FLOOR SUPPORT IAW SRM 51-42-11-001-001-A01.  INSTALLED RT COCKPIT SUPPORT IAW SRM 51-42-11-001-001 AND DWG CC670 33052 AND SRM 51-42-06.
